Your Health. Your Family. Your Choice.
Life Threatening? No
Write-up: Information has been received from a licensed practical nurse (LPN) concerning her 16 year old daughter who in September 2006, was vaccinated with the first IM dose of Gardasil. Concomitant therapy included "RPN" inhaler. The LPN reported her daughter had been "growing out of rheumatoid arthritis". Within 24 hours, at 0400 hours, the patient experienced nausea and vomiting that lasted for several days. The patient was then fine. In November 2006 or December 2006, the patient received her second IM dose of Gardasil. Within 24 hours, at 0400 hours, the patient experienced vomiting and nausea that lasted for several days. Subsequently, the patient was fine. The patient did not seek medical attention. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166